# SDR AUS20011441

- Difficulty date: December 24, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Connecting Rod
- Condition: Failed
- Location: Reciprocating En
- Part time: 8,207 cycles
- Component: Reciprocating En, Cont, GTSIO520M
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NO5 CONNECTING ROD FAILED. NO1, NO2 AND NO4 MAIN BEARINGS OVERHEATED. SIGNS OF OVERHEATING ON ALL BIGEND BEARINGS.INVESTIGATION INDICATES INCORRECT MACHINING OF CRANKCASE OILPASSAGES IN MAIN BEARING SUPPORT.
